# SDR VJ970289

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47559
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Part number: 3753213149
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE PIN ON MAIN CABIN DOOR LOOSE.  REINSTALLED SLIDE LANYARD IAW DC9 MM 25-62-0.
